# SDR HALA0600604

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,538 hours, 15,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE SQUIB WILL NOT TEST.  OK TO CONTINUE PER MEL 25-66-3 (FOR 50 FLT HRS) FWD TO MIC SHEET AND PLACARD.
